BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 1 >

Please use this identifier to cite or link to this item:

Title: On an ODE Relevant for the General Theory of the Hyperbolic Cauchy Problem
Authors: Bernardi, Enrico
Bove, Antonio
Keywords: Cauchy Problem
Zeroes of Entire Functions
Asymptotic Expansions
Hamilton Systems
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 1, (2008), 311p-328p
Abstract: In this paper we study an ODE in the complex plane. This is a key step in the search of new necessary conditions for the well posedness of the Cauchy Problem for hyperbolic operators with double characteristics.
Description: 2000 Mathematics Subject Classification: 34E20, 35L80, 35L15.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 1

Files in This Item:

File Description SizeFormat
2008-311-328.pdf450.46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License